# SDR ASMF201704009

- Difficulty date: April 9, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 50,878 hours, 17,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG4668
- Condition: Low Pressure
- Location: Left
- Part time: 20,740 hours, 8,998 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE TRANSIT CHECK, THE ESCAPE SLIDES OF THE FORWARD AND REAR LEFT DOORS WERE FOUND OUT OF RANGE OF PRESSURE. THEREFORE MAINTENANCE PERSONNEL REPLACED THE ESCAPE SLIDE PACKS IAW AMM 25-66-01, TESTED CORRECT.
